On the Jacobi field approach to stochastic oscillatory integrals with quadratic phase function

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The approach taking advantage of Jacobi fields to represent explicitly stochastic oscillatory integrals with quadratic phase function, introduced by Ikeda, Kusuoka, and Manabe, is completed in the general scheme and is testified in several examples.

Original languageEnglish
Pages (from-to)191-208
Number of pages18
JournalKyushu Journal of Mathematics
Volume61
Issue number1
DOIs
Publication statusPublished - Jun 7 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the Jacobi field approach to stochastic oscillatory integrals with quadratic phase function'. Together they form a unique fingerprint.

Cite this